MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. FIBERTAPE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number FIBERTAPE
Health Effect - Clinical Codes Bradycardia (1751); Erythema (1840); Extreme Exhaustion (1843); Fever (1858); Inflammation (1932); Pain (1994); Swelling (2091)
Date of Event 12/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient was transferred from on hospital to another for ligament stabilisation at the elbow.During the procedure the patient was treated with two pushlock biocomposite 3,5mm and a fibertape.Postoperative the patient conditions got intermittently worse.The patient complaint about having a little pain, fever and is feeling exhausted.It was further reported that the heart performance decreased to 45%.Other signs of inflammation such as swelling, redness and heat are not present according to the medical staff.The patient was diagnosed but so far no cause could be found therefore the hospital assumes that the allergic reaction was caused by the fibertape.The patient is currently treated conservatively.

Brand Name
FIBERTAPE
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11046854
Report Number1220246-2020-02426
Device Sequence Number13751581
Product Code GAT
UDI-Device Identifier00888867120938
UDI-Public00888867120938
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFIBERTAPE
Device Catalogue NumberAR-7237-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2020
Initial Report FDA Received Date12/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;